# SDR SWAA2021120749895

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 25,907 hours, 11,733 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Cracked
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS 2 CRACKED ASSIST HANDLES. ; / [01] REMOVED AND REPLACED 2 AFT SERVICE DOOR ASSIST HANDLES PER AMM 52-41-31.
